Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On kernels of faltung transformations


Author: Ralph Palmer Agnew
Journal: Trans. Amer. Math. Soc. 48 (1940), 1-20
MSC: Primary 42.3X
DOI: https://doi.org/10.1090/S0002-9947-1940-0001989-1
MathSciNet review: 0001989
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.3X

Retrieve articles in all journals with MSC: 42.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0001989-1
Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society